# SDR 2007UALA05384

- Difficulty date: December 30, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 20,777 hours, 8,152 cycles
- Engine: Iae V2522A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON NR 3 SLAT ON LEFT WING, DENT MEASURES 6 X 3.5 (CHORDWISE), APPROX 0.5 INCH DEEP.  LOCATED 0.31 25 INCHES FROM RIB RIVETS.  REPAIRED NR 3 L/E SLAT WITH AN INSERT REPAIR AND PERFORMED BIRD STRIKE INSPECTION OF WHOLE A/C, NO FURTHER DAMAGE WAS NOTED.
